# SDR UIEA2024041900291

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INB FLAP, TRACK #6 ATTACHMENT BOLT HOLES WITH CORROSION.(    /  CORROSION ON RH WING INB FLAP, TRACK #6 BOLT HOLES (2 EA) WERE REPAIRED PER CMA-TLS 24-0132-06B. NO FURTHER DEFECTS NOTED.  /    )
